# SDR UPS97824722

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1652
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 1652 BTWN STR 27R TO 32R, SKIN HAS HEAVY CORROSION AND EXTENDS UNDER FINGER DOUBLER AND TEAR STRAP (3 PLCS) FS 1663 ALSO.  REMOVED DOUBLER, CORROSION ON SKIN (IN LIMITS), FABRICATED AND INSTALLED REPLACEMENT DOUBLER IAW SRM 53-4-1, 51-1-21 AND DWG 5773311.
